# SDR 2011FA0000726

- Difficulty date: October 18, 2011
- Submitted: November 2, 2011
- Operation: General aviation
- Aircraft: N87HA
- Make and model: Diamon DA20-A1
- Aircraft serial: 10086
- Aircraft time: 5,810 hours
- Engine: Rotax ROTAX912S3
- Engine time: 1,515 hours
- Propeller: Hofman HOV352F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Attach Bolt
- Part number: TAS108
- Condition: Sheared
- Location: Valve Cover
- Part time: 1,515 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, K
- Precautionary procedure: B, E, A

## Discrepancy

THE SINGLE BOLT THAT HOLDS VALVE COVER ON THE NR 2 CYLINDER SHEARED IN FLIGHT.  ALL OIL LEFT THE ENGINE. EMERGENCY LANDING IN A FIELD.
